Doctor insights on:
Advil Pm Ingredients
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes: But be careful on taking too much of either. Follow the directions ...Read more
Depends how much ?: Of you took Advil sinus is Advil with decongescent and Advil PM is Advil with Benadryl. Usually there is 200 - 400 mg in a pill of Advil . maximum dose of Advil is 800 mg every 8 h ( 3 x 24 hours) . Always take with food . Some decongescent can upset sleep and offsetting with Advil PM not greatest idea but ok short time. Drink plenty of fluids, steam inhalation, nasal saline rinse to help conges ...Read more
I have been taking 2 Advil PM before bed each night for years. I have just gone off it. how long will it take for it to leave my body completely?
Meds: Yes, that will not cause you any harm ...Read more
A mixed bag: Plain Advil would not be an issue at all - but the PM part has benadryl that might cause a false positive in certain tests. Even that should be okay after a full day or two since the last pill (half life short) but bring the bottle w/ you to reflect the cause if there's a problem. They should be familiar w/ this common issue. Try to feel innocent if you really are! Best wishes. ...Read more
In what way?: It can relieve pain of certain types and if it relieves pain a can allow a person to relax and go to sleep. It can also allow person to function more normally.However one must always consider the type of medicine it is, a nonsteroidal anti-inflammatoryand it can have significant side effects including kidney problems intestinal bleeding problems water retention among the most prominent. ...Read moreSee 1 more doctor answer
Pray, then: get that person to the ER and call 911 ...Read more
If I took 800 mg of Advil (ibuprofen) pm one time then will it be okay? Will anything happen to me?
Should be fine: You should be fine. 800 mg is the maximum dose to be taken by adults at any given time. That dose can be irritating to the stomach so if it wasn't too long ago eat some food to buffer any possible irritation. This high of a dose shouldn't be taken on a regular basis over a long period of time as it can harm the kidneys. This dose should have offered pain relief, assuming that is why you took it. ...Read more
I wake up after 2 to 3 hours and can't sleep again for several more. I tried Advil PM but wake anyway. I am female and retired 2 months ago. ?
I Been taking advil (ibuprofen) pm every single day 8 pills. Then 2 more an hour later. For 3 years now I am addicted how can I get off of them I do without. ?
Advil (ibuprofen) pm Addiction: I commend you for your honesty about Addiction on Advil (ibuprofen) pm. Thank you for informing about, pain and abdominal spasm. Speak out loud that you do not want pain and abdominal spasm, acid stomach, shortness of breath , unusual bleeding or bruising , tiredness or weakness. See Internist for Diagnosis and treatment. See Psychiatrist for your judgement about Addiction and Therapy for stress in your life ...Read more